MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H7493933515060
Medical Device Problem Codes Nonstandard Device (1420); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 22apr2026.It was reported that device difficulty advancing occurred.A 6f guidezilla ii was selected for use.During preparation, the guidezilla could not pass through the guide catheter outside the patient.The procedure was completed with another of same device.There were no patient complications, and the patient was stable post procedure.However, device analysis revealed a partial collar and shaft separation.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Investigation results: device analysis findings: the complaint device was received for product analysis.A visual inspection revealed that at 6,2cm and 9cm distal from the collar, the shaft of the device was kinked.A microscopic inspection revealed that there was a partial collar and shaft separation.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation has been assigned an investigation conclusion code of unintended use error caused or contributed to event following a review of the returned device, reported event details, available information, and product record review.Regarding the observed shaft kinks and the partial collar and shaft separation, that can occur during preparation, outside the patient from unintended inappropriate use during interaction between the user and device.Based on analysis and the reported information, the reported event likely occurred as a result of factors encountered during handling.Also, since the dhr review confirmed that the device met all manufacturing specifications, it is most probable that the forces that led to the shaft kinks and the partial collar and shaft separation were found during preparation while outside the patient.

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25186089
Report Number2124215-2026-26369
Device Sequence Number10702695
Product Code DQY
UDI-Device Identifier08714729939450
UDI-Public(01)08714729939450(17)270729(10)37076005
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493933515060
Device Catalogue NumberH7493933515060
Device Lot Number0037076005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown